# SDR SWAA2021072715702

- Difficulty date: September 11, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 54,217 hours, 32,098 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FWD BULKHEAD PANEL 142NWA IS CRACKED / RECEIVED NEW AFT CARGO BAY FWD BULKHEAD PANEL 142NWA; TO BE INSTALLED ON CUSTOMER CARD JPANEL-141-CLOSE.
